# SDR SWIA201024859

- Difficulty date: August 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 25,291 hours, 35,077 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD OF NACELLE UPPER SPAR CAP CRACKED AT HI-LOC ON OUTBOARD SIDE.  (C-CHECK)  REPAIRED PER EMBRAER APPROVAL ETD2010-120/07092.
